Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 83, NWS Quad Cities, IA

June 6, 2008Carroll County, Jo Daviess County, Stephenson County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 6, 2008, 4:16 AM CDT for Carroll County, Jo Daviess County, Stephenson County, Illinois. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2008, 4:16 AM CDT (09:16 UTC)
Expired
Jun 6, 2008, 5:15 AM CDT
In force
59 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL

The radar

The Quad Cities radar (KDVN), 90 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 4:35 AM CDTTSTM WND DMG3 Sw Nora, ILTREE DOWN OVER ROAD. TIME AND LOCATION ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 9.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1315 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 060916
SVRDVN
ILC015-085-177-061015-
/O.NEW.KDVN.SV.W.0083.080606T0916Z-080606T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
416 AM CDT FRI JUN 6 2008

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARROLL COUNTY IN NORTHWEST ILLINOIS...
  JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...
  STEPHENSON COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 515 AM CDT.

* AT 412 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
  LINE EXTENDING FROM COUNCIL HILL TO 39 MILES SOUTHWEST OF
  FAIRHAVEN...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
  GALENA TO EAST MOLINE...AND MOVING EAST AT 46 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  APPLE RIVER...WOODBINE...SAVANNA AND MASSBACH AROUND 425 AM CDT...
  WARREN...STOCKTON...PLUM RIVER AND NORA AROUND 435 AM CDT...
  FAIRHAVEN AND CHADWICK AROUND 440 AM CDT...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4250 8941 4244 8939 4220 8940 4219 8941
      4219 8968 4193 8969 4194 9016 4202 9014
      4205 9017 4212 9017 4216 9023 4220 9035
      4251 9037
TIME...MOT...LOC 0916Z 270DEG 40KT 4247 9025 4148 9030

$$
3 follow-up statements
000 
WWUS53 KDVN 060927
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
427 AM CDT FRI JUN 6 2008

ILC015-085-177-061015-
/O.CON.KDVN.SV.W.0083.000000T0000Z-080606T1015Z/
JO DAVIESS IL-STEPHENSON IL-CARROLL IL-
427 AM CDT FRI JUN 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR CARROLL...STEPHENSON AND JO DAVIESS COUNTIES...

AT 425 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY
ALONG A LINE EXTENDING FROM APPLE RIVER TO THOMSON...OR ALONG A LINE
EXTENDING FROM 14 MILES SOUTH OF DARLINGTON TO 11 MILES NORTHEAST OF
CLINTON...MOVING EAST AT 46 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WARREN...WILLOW...STOCKTON AIRPORT AND STOCKTON AROUND 435 AM
  CDT...
  WADDAMS GROVE...NORA...LORAN AND KENT AROUND 440 AM CDT...
  PEARL CITY AND LENA AROUND 445 AM CDT...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4250 8941 4244 8939 4220 8940 4219 8941
      4219 8968 4193 8969 4194 9016 4202 9014
      4205 9017 4212 9017 4216 9023 4220 9035
      4251 9037
TIME...MOT...LOC 0927Z 270DEG 40KT 4248 9011 4197 9008

$$
000 
WWUS53 KDVN 061001
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
500 AM CDT FRI JUN 6 2008

ILC085-061010-
/O.CAN.KDVN.SV.W.0083.000000T0000Z-080606T1015Z/
JO DAVIESS IL-
500 AM CDT FRI JUN 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR JO DAVIESS COUNTY IS
CANCELLED...

THE LINE OF THUNDERSTORMS CAPABLE OF PRODUCING SEVERE WEATHER
HAVE MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.

LAT...LON 4244 8939 4220 8940 4219 8968 4193 8969
      4194 8991 4195 8991 4198 8996 4202 8993
      4209 8995 4217 8990 4250 8988 4250 8941
TIME...MOT...LOC 1000Z 269DEG 31KT 4248 8971 4196 8975

$$

ILC015-177-061015-
/O.CON.KDVN.SV.W.0083.000000T0000Z-080606T1015Z/
STEPHENSON IL-CARROLL IL-
500 AM CDT FRI JUN 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR EASTERN CARROLL AND STEPHENSON COUNTIES...

AT 456 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY
ALONG A LINE EXTENDING FROM WINSLOW TO MILLEDGEVILLE...OR ALONG A
LINE EXTENDING FROM 10 MILES SOUTHWEST OF MONROE TO 12 MILES
NORTHWEST OF STERLING...MOVING EAST AT 36 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ONECO...SCIOTO MILLS...RED OAK AND ORANGEVILLE AROUND 505 AM CDT...
  OAKDALE NATURE PRESERVE...FREEPORT ALBERTUS AIRPORT AND FREEPORT
  AROUND 510 AM CDT...
  WINNESHIEK...DAKOTA AND ROCK GROVE AROUND 515 AM CDT...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4244 8939 4220 8940 4219 8968 4193 8969
      4194 8991 4195 8991 4198 8996 4202 8993
      4209 8995 4217 8990 4250 8988 4250 8941
TIME...MOT...LOC 1000Z 269DEG 31KT 4248 8971 4196 8975

$$
000 
WWUS53 KDVN 061012
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
512 AM CDT FRI JUN 6 2008

ILC015-177-061022-
/O.EXP.KDVN.SV.W.0083.000000T0000Z-080606T1015Z/
STEPHENSON IL-CARROLL IL-
512 AM CDT FRI JUN 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARROLL AND STEPHENSON
COUNTIES EXPIRES AT 515 AM CDT...

THE LINE OF THUNDERSTORMS CAPABLE OF PRODUCING SEVERE WEATHER HAVE 
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED 
TO EXPIRE.

LAT...LON 4244 8939 4220 8940 4219 8968 4193 8969
      4194 8991 4195 8991 4198 8996 4202 8993
      4209 8995 4217 8990 4250 8988 4250 8941
TIME...MOT...LOC 1012Z 269DEG 31KT 4248 8957 4196 8961

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:21 AM CDT, 55 minutes earlier.

Area forecast discussion, Jun 6, 3:21 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
321 AM CDT FRI JUN 6 2008

.SYNOPSIS...
INTENSE LOW PRESSURE IN EASTERN SOUTH DAKOTA WILL TRACK QUICKLY
NORTHEAST INTO CANADA TODAY. LINE OF STORMS EARLY THIS MORNING WILL
DIMINISH AS THE LOW LEVEL JET WEAKENS SOME AND CONVERGENCE ALSO
WEAKENS ALONG THE FRONT. ECMWF PAINTS A VERY WET PATTERN FOR AT
LEAST THE NEXT 7 DAYS. A SERIES OF UPPER TROUGHS WILL SWING ACROSS
THE REGION WITH FRONTAL BOUNDARIES FOCUSING THUNDERSTORM ACTIVITY.
SEVERE WEATHER AND HEAVY RAIN/FLASH FLOODING WILL REMAIN A THREAT.

..HAASE..

&&

.SHORT TERM...TODAY AND TONIGHT....
INTENSE LOW PRESSURE IN NORTHEAST SD TRACKS NORTHEAST INTO CANADA
TODAY. LOW LEVEL JET AND COVERGENCE ALONG THE COLD FRONT WEAKENS
SOMEWHAT. CURRENT LINE OF THUNDERSTORMS IN EASTERN IA AND NORTHEAST
MO SHOULD WEAKEN THIS MORNING...AND THEN REINTENSIFY WITH HEATING IN
OUR IL COUNTIES. WILL CONTINUE WITH AT LEAST 50 POPS AHEAD OF FRONT
WITH A SLIGHT RISK OF SEVERE IN IL FOR TODAY. WITH SUCH A WARM START
TO THE DAY DESPITE PLENTY OF CLOUDS AROUND...TEMPERATURES SHOULD
RISE WELL INTO THE 80S. WILL CONTINUE FLASH FLOOD WATCH UNTIL 10 AM
FOR PORTIONS OF EASTERN IA DUE TO VERY LOW FLASH FLOOD GUIDANCE
VALUES AND THUNDERSTORMS IN THE WATCH AREA.

FRONT SHOULD SLIDE TO THE SOUTH OF THE CWA BUT NOT TOO FAR SO EXPECT
A QUIET FRIDAY NIGHT. HOWEVER...NEXT STORM SYSTEM WILL ALREADY BE
DEVELOPING IN THE CENTRAL PLAINS WITH STRENGTHENING LOW LEVEL JET.
THUNDERSTORMS THAT DEVELOP ALONG BOUNDARY IN MO MAY REACH OUR
EXTREME SOUTHERN CWA TOWARDS SATURDAY MORNING.

..HAASE..

.LONG TERM...SATURDAY THROUGH NEXT THURSDAY...
BUSY MORNING WITH SEVERE LINEAR MCS MOVING THROUGH WESTERN CWA ATTIM...
SO WILL BE BRIEF. SFC FRONT SAGGING THROUGH THE PLAINS EARLY SAT
WILL SLOW AND EVENTUALLY STALL AS IT BECOMES PARALLEL WITH THE MID
AND UPPER LEVEL FLOW. MEANWHILE...COPIOUS MOISTURE SOUTH OF THE
FRONT AND AT LEAST MODERATE INSTABILITY COMBINED WITH WEAK IMPULSES
EJECTING FROM WESTERN TROUGH TO SUPPORT CONVECTIVE COMPLEXES TO
IMPACT AREA THROUGH THE WEEKEND INTO EARLY NEXT WEEK. FIRST COMPLEX
LIKELY TO DEVELOP OVER NE SAT AFTN AND TRACK EAST THROUGH AT LEAST NORTH
THIRD TO POSSIBLY ONE HALF SAT NIGHT EARLY SUN MORNING. LOOKING LIKE
WE/LL SEE CONVECTIVE COMPLEX DEVELOP OVER CWA LATE SUN AFTN THROUGH SUN
NIGHT. SEVERE WEATHER AND HEAVY RAIN THREATS WILL EXIST WILL THESE
COMPLEXES. VERY WARM/MUGGY CONDITIONS TO PERSIST THROUGH THE WEEKEND
INTO EARLY NEXT WEEK.   ..05..

&&

.AVIATION...
EXPECT LINE OF THUNDERSTORMS IN EASTERN IOWA TO CONTINUE WEAKENING
THIS MORNING AND THEN REINTENSIFY IN ILLINOIS. BRIEF MVFR CONDITIONS
WILL OCCUR IN HEAVIER DOWNPOURS EARLY THIS MORNING OTHERWISE EXPECT
VFR CONDITIONS MUCH OF TODAY AND TONIGHT. SOUTH TO SOUTHWEST WINDS
WILL BE SUSTAINED AT 15 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS IN
RATHER TIGHT GRADIENT AROUND INTENSE LOW PRESSURE IN THE UPPER
MIDWEST.

..HAASE..

&&

.HYDROLOGY...
ADDITIONAL HEAVY RAIN IN THE COMING DAYS LOOKS LIKELY...ESPECIALLY FOR
IA TRIBUTARY RIVERS AND THE MISSISSIPPI. ONLY CHANGE WAS LATE EVE
ISSUED FLOOD WARNING FOR MAQUOKETA RIVER AT MANCHESTER. OTHERWISE...
WITH SATURATED SOILS AND MANY RIVERS IN FLOOD...WITH QUITE A FEW
FCST OF MODERATE TO MAJOR FLOODING ALREADY... MORE HEAVY RAIN IN THE
COMING DAYS NOT WHAT IS NEEDED AND SUGGESTS RIVERS AND FCSTS WILL NEED
TO BE VERY CLOSELY MONITORED...ESPECIALLY THE CORALVILLE RESERVOIR AND
THE IOWA RIVER IN THE IOWA CITY AND CORALVILLE AREAS. POTENTIAL FOR
3-6+ INCHES OF RAIN IN SOME AREAS SAT NIGHT-TUE.    ..05..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR
BENTON-BUCHANAN-DELAWARE-DUBUQUE-IOWA-JEFFERSON-
JOHNSON-JONES-KEOKUK-LINN-WASHINGTON.

IL...NONE.
MO...NONE.
&&

HAASE/05
Hazardous weather outlook, Jun 5, 5:49 AM CDT, 22 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
549 AM CDT THU JUN 5 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-061100-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
549 AM CDT THU JUN 5 2008

...MODERATE SEVERE WEATHER RISK FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
NORTHWEST OF A LINE FROM STERLING ILLINOIS TO KEOKUK IOWA. THE
GREATEST SEVERE WEATHER RISK WILL BE EARLY THIS MORNING IN THE
FORM OF DAMAGING WIND...WITH A LESSER POTENTIAL FOR LARGE HAIL AND
TORNADOES. ON-GOING STRONG TO SEVERE THUNDERSTORMS WILL EXIT THE
AREA LATE THIS MORNING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE
THIS AFTERNOON...MAINLY NORTH OF INTERSTATE 80. THESE ARE NOT
EXPECTED TO BE SEVERE...BUT MAY PRODUCE HEAVY RAINFALL.

THUNDERSTORMS THIS MORNING WILL PRODUCE HEAVY RAINFALL RATES AND
A FLASH FLOOD WATCH IS IN EFFECT UNTIL 10 AM FOR MUCH OF EASTERN
IOWA AND FAR NORTHWEST ILLINOIS. PLEASE SEE THE FLASH FLOOD WATCH
STATEMENT FOR MORE DETAILED INFORMATION.

TONIGHT...THUNDERSTORMS ARE LIKELY MAINLY WEST OF THE MISSISSIPPI
RIVER AFTER MIDNIGHT. SOME OF THESE STORMS MAY BE CAPABLE OF
PRODUCING DAMAGING WINDS...SMALL HAIL...AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE STORM PREDICTION CENTER HAS FORECAST A MODERATE RISK OF SEVERE
WEATHER FOR AREAS EAST OF A LINE FROM DUBUQUE IOWA TO MEMPHIS
MISSOURI. THERE IS A SLIGHT RISK FOR AREAS WEST OF THIS LINE.
STRONG TO SEVERE STORMS WILL DEVELOP LATE THURSDAY NIGHT AND
CONTINUE INTO FRIDAY AS A COLD FRONT MOVES ACROSS THE AREA. THE
MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS...LARGE HAIL
AND POSSIBLY TORNADOES. HEAVY RAINFALL WILL ALSO BE POSSIBLE.

THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA SATURDAY THROUGH TUESDAY.
IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER.

MINOR TO MAJOR FLOODING WILL CONTINUE ON MANY EASTERN IOWA
TRIBUTARY RIVERS...WITH MINOR FLOODING ALONG THE MISSISSIPPI RIVER
FROM GLADSTONE SOUTHWARD. MORE DETAILED INFORMATION CAN BE FOUND
IN THE LATEST FLOOD STATEMENT PRODUCT.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL BE NEEDED THIS MORNING AND POSSIBLY
AGAIN LATE TONIGHT.

SHEETS

In the hours before

Local storm report, Jun 6, 3:11 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
311 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 AM     TSTM WND GST     MANCHESTER              42.49N 91.46W
06/06/2008  E45 MPH          DELAWARE           IA   EMERGENCY MNGR

&&

ELLIOTT
Local storm report, Jun 6, 3:13 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
313 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     TSTM WND DMG     2 SE GARRISON           42.12N 92.12W
06/06/2008                   BENTON             IA   EMERGENCY MNGR

            ROOF BLOWN OFF MACHINE SHED. ROOF TOOK OUT POWER LINES
            WHICH TOOK OUT THE POWER.

&&

ELLIOTT
Local storm report, Jun 6, 3:46 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
346 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     TSTM WND GST     BURLINGTON              40.81N 91.12W
06/06/2008  M60 MPH          DES MOINES         IA   ASOS

&&
Local storm report, Jun 6, 3:47 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
347 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     TSTM WND GST     BURLINGTON              40.81N 91.12W
06/06/2008  M60.00 MPH       DES MOINES         IA   ASOS

&&
Special weather statement, Jun 6, 4:05 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
405 AM CDT FRI JUN 6 2008

IAZ054-066-068-ILZ001-002-007-009-015>018-024-026-035-061115-
JACKSON-CLINTON-SCOTT-JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE-
ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-WARREN-MCDONOUGH-
INCLUDING THE CITIES OF...MAQUOKETA...CLINTON...BETTENDORF...
DAVENPORT...GALENA...FREEPORT...MOUNT CARROLL...STERLING...
ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...
HENNEPIN...ALEDO...MONMOUTH...MACOMB
405 AM CDT FRI JUN 6 2008

...STRONG WINDS WITH LINE OF SHOWERS AND ISOLATED STORMS...

A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS...WILL MOVE EAST
PRODUCING HEAVY TO TORRENTIAL HEAVY RAINFALL RATES OF OVER AN INCH
AN HOUR AND STRONG GUSTY WINDS OF 35 TO 50 MPH WITH ISOLATED
HIGHER GUSTS POSSIBLE. MANY LOCATIONS...ESPECIALLY ALONG AND WEST
OF A DUBUQUE TO QUAD CITIES LINE COULD EXPERIENCE SIGNIFICANT
FLASH FLOODING IF THEY RECEIVE AN ADDITIONAL INCH OR MORE OF
RAINFALL ON TOP OF THE 1 TO 3 INCHES THAT HAS ALREADY FALLEN
RECENTLY. INDIVIDUALS SHOULD SECURE LOOSE ITEMS FROM THE STRONG
WINDS AND BE ON THE LOOKOUT FOR RAPIDLY RISING WATER LEVELS FROM
HEAVY RAINS.
Local storm report, Jun 6, 4:15 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
415 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 AM     TSTM WND GST     DUBUQUE                 42.50N 90.69W
06/06/2008  M61 MPH          DUBUQUE            IA   ASOS

&&

ELLIOTT

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 4:20 AM CDTSevere Thunderstorm WarningDVNBureau, Henry, Rock Island, Whiteside55 min
Jun 6, 11:27 AM CDTWind AdvisoryDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more4 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.